# SDR 2002UALA00851

- Difficulty date: May 9, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 37,571 hours, 13,770 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN STRINGER 2R IS GOUGED AT STATION 460.  MAJOR REPAIR ACCOMPLISHED.INSTALLED NEW SECTION WITH SPLICE AT 470 STATION.
